MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. POOL CUSA CLARITY 36KHZ HANDPIECE; CLARITY HANDPIECES

INTEGRA LIFESCIENCES (IRELAND) LTD. POOL CUSA CLARITY 36KHZ HANDPIECE; CLARITY HANDPIECES
Catalog Number C7036P
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the pool cusa clarity 36khz handpiece (c7036p) heats up.No additional information is available.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The c7036 cusa clarity 36khz handpiece (hp) was returned for evaluation: device history record (dhr) review - lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.Failure analysis - the customer's indication of error is confirmed.The hp heats up quickly and the power amplitude displayed on the screen is very unstable.As a result, the hp was scrapped and replaced.Root cause - based on the reported issue of "it heats up", it is not possible to determine the root cause.No further action is required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
POOL CUSA CLARITY 36KHZ HANDPIECE
Common Device Name
CLARITY HANDPIECES
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22984215
Report Number3006697299-2025-00107
Device Sequence Number12991393
Product Code LFL
UDI-Device Identifier10381780126263
UDI-Public10381780126263
Combination Product (Y/N)N
PMA/510(K) Number
K161882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC7036P
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown